Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 22, Number 2

All articles in this issue are freely accessible.

Riesz matrices that are also Hausdorff matrices
C. E. Harrell.
Proc. Amer. Math. Soc. 22 (1969), 303-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241847
The invariant distance in the theory of pseudoconformal transformations and the Lu Qi-keng conjecture
M. Skwarczyński.
Proc. Amer. Math. Soc. 22 (1969), 305-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244512
The coefficients of starlike functions
J. A. Hummel.
Proc. Amer. Math. Soc. 22 (1969), 311-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251209
Absolute summability of a series associated with a Fourier series
H. P. Dikshit.
Proc. Amer. Math. Soc. 22 (1969), 316-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244698
Sums of functions of bounded index
Walter Pugh.
Proc. Amer. Math. Soc. 22 (1969), 319-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243067
A uniqueness result in conformal mapping
James A. Jenkins.
Proc. Amer. Math. Soc. 22 (1969), 324-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241619
About the universal covering of the complement of a complete quadrilateral
Wilhelm Stoll.
Proc. Amer. Math. Soc. 22 (1969), 326-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245829
Smooth Banach algebras
I. N. Spatz.
Proc. Amer. Math. Soc. 22 (1969), 328-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244765
Isomorphisms generated by fundamental and total sets
William B. Johnson and James A. Dyer.
Proc. Amer. Math. Soc. 22 (1969), 330-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247406
Local uniform convexity of Day’s norm on $c_{0}(Γ)$
John Rainwater.
Proc. Amer. Math. Soc. 22 (1969), 335-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243325
On semigroups of operators in locally convex spaces
Frode Terkelsen.
Proc. Amer. Math. Soc. 22 (1969), 340-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248561
Bounds for holomorphic vector fields
E. R. Fernholz.
Proc. Amer. Math. Soc. 22 (1969), 344-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243108
On Hille’s first exponential formula
Z. Ditzian.
Proc. Amer. Math. Soc. 22 (1969), 351-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244804
Averages of exponents in factoring integers
Ivan Niven.
Proc. Amer. Math. Soc. 22 (1969), 356-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241373
A class of flexible nilstable algebras
William G. Witthoft.
Proc. Amer. Math. Soc. 22 (1969), 361-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260819
An identity for the Schur complement of a matrix
Douglas E. Crabtree and Emilie V. Haynsworth.
Proc. Amer. Math. Soc. 22 (1969), 364-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255573
$(-1,1)$ rings
Irvin Roy Hentzel.
Proc. Amer. Math. Soc. 22 (1969), 367-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242909
The free metabelian group of exponent $p^{2}$
N. D. Gupta.
Proc. Amer. Math. Soc. 22 (1969), 375-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245678
On the product of singular symmetric matrices
Louis Brand.
Proc. Amer. Math. Soc. 22 (1969), 377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242856
Tangled embeddings of one-dimensional continua
D. R. McMillan and Harry Row.
Proc. Amer. Math. Soc. 22 (1969), 378-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246267
Cluster sets of nets
B. J. Pettis.
Proc. Amer. Math. Soc. 22 (1969), 386-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276922
Products of $k^{’} $-spaces
R. W. Bagley and D. D. Weddington.
Proc. Amer. Math. Soc. 22 (1969), 392-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242104
Tame subsets of spheres in $E^{3}$
C. E. Burgess and J. W. Cannon.
Proc. Amer. Math. Soc. 22 (1969), 395-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242135
$D$-semigroups
James W. Stepp.
Proc. Amer. Math. Soc. 22 (1969), 402-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245716
Locally finite and solvable subgroups of sfields
R. J. Faudree.
Proc. Amer. Math. Soc. 22 (1969), 407-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244310
On transitive and fully transitive primary groups
Paul Hill.
Proc. Amer. Math. Soc. 22 (1969), 414-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269735
Semihomomorphisms of semimodular lattices
John L. Pfaltz.
Proc. Amer. Math. Soc. 22 (1969), 418-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242735
A note on generating sets for invertible ideals
Robert Gilmer.
Proc. Amer. Math. Soc. 22 (1969), 426-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241399
A note on a paper of Paul Hill and Charles Megibben
Doyle O. Cutler and Joel Winthrop.
Proc. Amer. Math. Soc. 22 (1969), 428-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244374
On projective modules of finite rank
Wolmer V. Vasconcelos.
Proc. Amer. Math. Soc. 22 (1969), 430-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242807
A note on products of homogeneous torsion free abelian groups
Ross A. Beaumont.
Proc. Amer. Math. Soc. 22 (1969), 434-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244373
Projective and injective objects in the category of Banach spaces
Kenneth Pothoven.
Proc. Amer. Math. Soc. 22 (1969), 437-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241955
A note on a theorem of B. H. Neumann and S. Yamamuro
M. Billis.
Proc. Amer. Math. Soc. 22 (1969), 439-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246970
An inequality of Schur and an inequality of Newton
K. V. Menon.
Proc. Amer. Math. Soc. 22 (1969), 441-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248038
Intersection theorems for positive sets
Wolfhard Hansen and Victor Klee.
Proc. Amer. Math. Soc. 22 (1969), 450-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254563
The tower theorem for finite groups
Eugene Schenkman.
Proc. Amer. Math. Soc. 22 (1969), 458-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245661
A Krull-Schmidt theorem for infinite sums of modules
R. B. Warfield.
Proc. Amer. Math. Soc. 22 (1969), 460-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242886
On smooth bounded manifolds
Gudrun Kalmbach.
Proc. Amer. Math. Soc. 22 (1969), 466-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244510
Independence of a certain axiomatic system
Lino Gutiérrez-Novoa.
Proc. Amer. Math. Soc. 22 (1969), 470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243407
A note on punctured disks in a $2$-manifold
Edward M. Brown.
Proc. Amer. Math. Soc. 22 (1969), 471-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248782
Riemannian manifolds of constant $k$-nullity
Aaron Rosenthal.
Proc. Amer. Math. Soc. 22 (1969), 473-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254784
A relation between Killing tensor fields and negative pinched Riemannian manifolds
Grigorios Tsagas.
Proc. Amer. Math. Soc. 22 (1969), 476-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242095
Characterization of connected $2$-manifolds without boundary which have finite domain rank
Richard J. Tondra.
Proc. Amer. Math. Soc. 22 (1969), 479-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244971
Future stability is not generic
Michael Shub and R. F. Williams.
Proc. Amer. Math. Soc. 22 (1969), 483-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242193
A nonoscillation theorem for a nonlinear second order differential equation
J. W. Heidel.
Proc. Amer. Math. Soc. 22 (1969), 485-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248396
An asymptotic expansion for a nonhomogeneous linear system
Thomas G. Hallam.
Proc. Amer. Math. Soc. 22 (1969), 489-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245918
A representation theorem for determining functions
Joel D. Pincus and James Rovnyak.
Proc. Amer. Math. Soc. 22 (1969), 498-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248569
Characteristic multipliers for some periodic differential equations.
T. G. Proctor.
Proc. Amer. Math. Soc. 22 (1969), 503-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245909
Periods of periodic solutions and the Lipschitz constant
James A. Yorke.
Proc. Amer. Math. Soc. 22 (1969), 509-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245916
Identifying perturbations which preserve asymptotic stability
Aaron Strauss and James A. Yorke.
Proc. Amer. Math. Soc. 22 (1969), 513-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244578
Expansion of analytic functions in exponential polynomials
J. W. Layman.
Proc. Amer. Math. Soc. 22 (1969), 519-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241636
Some recursively unsolvable problems in analysis
Andrew Adler.
Proc. Amer. Math. Soc. 22 (1969), 523-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248020
Nonstandard almost periodic functions on a group
Lawrence D. Kugler.
Proc. Amer. Math. Soc. 22 (1969), 527-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243281
Unsolvable diophantine problems
Julia Robinson.
Proc. Amer. Math. Soc. 22 (1969), 534-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244046
A chain of inclusion relations in computable analysis
Oliver Aberth.
Proc. Amer. Math. Soc. 22 (1969), 539-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242668
On a theorem of Orey
Donald Ornstein.
Proc. Amer. Math. Soc. 22 (1969), 549-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245076
On Ramanujan’s summation of $_{1}𝜓_{1}(a;b;z)$
George E. Andrews.
Proc. Amer. Math. Soc. 22 (1969), 552-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241703
Products of two one-parameter subgroups
Morikuni Goto.
Proc. Amer. Math. Soc. 22 (1969), 554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241577
Central idempotents in group rings
D. S. Passman.
Proc. Amer. Math. Soc. 22 (1969), 555-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246982
A metrization theorem for linearly orderable spaces
David J. Lutzer.
Proc. Amer. Math. Soc. 22 (1969), 557-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248761